Feminax Express 342mg tablets

Feminax Express 342mg tablets

Targets period pain fast.

16 Pack
£3.95
BUY

More Info:

Feminax Express 342mg tablets contains Ibuprofen Lysine, an effective anti-inflammatory agent which is absorbed twice as fast as regular ibuprofen. It works directly at the site of pain to provide fast and effective relief from period pain and cramps.

Dosage: For oral use. Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.

Active Ingredients:

  • Ibuprofen lysine 342mg

Warnings, Side Effects:

Warnings: Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Do not take these tablets for longer than 10 days. Consult your doctor if symptoms persist and worsen. Keep all medicines out of the reach and sight of children. Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Speak to a pharmacist or your doctor before taking if you have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are a smoker. This product is not recommended for use during pregnancy.